MathSciNet Relay Station
MathSciNet bibliographic data
MR2176024 53D20 (22E15)
Krötz, Bernhard; Otto, Michael A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006), no. 2, 549–558 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement